social

Hair Is Green in Spots After Chemo?

My hair is turning green in spots why? I have had radiation and chemo in the past and lost all my hair. It came back gray (was a dishwater blonde). I have had it cut short, but it still comes back green?

Advertisement

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!


Bronze Feedback Medal for All Time! 196 Feedbacks
November 12, 20180 found this helpful

I would suggest asking your doctor (PCP or oncologist or dermatologist).

I would want that checked medically and would not want to rely on crowd sourced info about this, as I am sure everyone has an opinion and every internet site will have a theory.

Any changes to bodily functions, including hair growth with an unusual color need a medical person, not Google or a layperson.

Safety first!! Prayers!!

Post back what the doc says!!

Reply Was this helpful? Yes

Gold Post Medal for All Time! 677 Posts
November 12, 20180 found this helpful

It could be a side effect of one of the drugs you are taking. I would ask the doctor.

Reply Was this helpful? Yes
Advertisement

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Categories
Health & Beauty Beauty Hair TipsNovember 12, 2018
Pages
More
👔
Father's Day Ideas!
🌻
Gardening
🐛
Pest Control
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCoronavirusCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.
Desktop Page | View Mobile
Disclaimer | Privacy Policy | Contact Us
Generated 2022-05-09 13:27:39 in 943 msecs. ⛅️️
© 1997-2022 by Cumuli, Inc. All Rights Reserved.
https://www.thriftyfun.com/Hair-Is-Green-in-Spots-After-Chemo.html